Alert archive / Minnesota / Flood Watches in 2009

Flood Watch 1, NWS Twin Cities, MN

March 22, 200912 counties in Minnesota

NWS Twin Cities, MN issued this flood watch at Mar 22, 2009, 2:17 PM CDT for 12 counties in Minnesota. It took effect at Mar 22, 2009, 7:00 PM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 22, 2009, 2:17 PM CDT (19:17 UTC)
In effect from
Mar 22, 2009, 7:00 PM CDT
Expired
Mar 23, 2009, 7:00 PM CDT
In force
24 hr
Issued by
NWS Twin Cities, MN
Flood severity
None

Counties Chippewa County, MN, Douglas County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Meeker County, MN, Pope County, MN, Renville County, MN, Stearns County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Yellow Medicine County, MN

The radar

The Minneapolis radar (KMPX), 149 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2009-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2009-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-85 m²/s²
0-3 km storm-relative helicity
-64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KMPX 221917
FFAMPX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
217 PM CDT SUN MAR 22 2009

...HEAVY RAINS EXPECTED TONIGHT INTO MONDAY IN WESTERN AND PARTS
OF CENTRAL MINNESOTA...

.WIDESPREAD RAINS ARE EXPECTED TO MOVE INTO WEST CENTRAL MINNESOTA
THIS AFTERNOON WITH SOME LOCALLY HEAVY RAINS POSSIBLE THIS EVENING 
INTO MONDAY MORNING. AREAS WEST FROM LITTLE FALLS TO ST. CLOUD TO
THE MANKATO AREA MAY SEE RAINS IN THE INCH TO INCH AND A HALF
RANGE BY MONDAY AFTERNOON. WITH SOME FROST STILL IN THE
GROUND...THIS RAINFALL COULD RESULT IN ENOUGH RUNOFF TO CAUSE
RISES IN SMALLER RIVERS AND STREAMS...PONDING OF WATER...AND
PERHAPS SOME STREET FLOODING. PERSONS LIVING NEAR FLOOD PRONE
AREAS SHOULD KEEP ABREAST OF THE LATEST FORECASTS.

MNZ041-042-047>049-054>058-064-065-230330-
/O.NEW.KMPX.FA.A.0001.090323T0000Z-090324T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS...
GLENWOOD...ST. CLOUD...MADISON...BENSON...MONTEVIDEO...WILLMAR...
LITCHFIELD...GRANITE FALLS...OLIVIA
217 PM CDT SUN MAR 22 2009

...FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A

* FLOOD WATCH FOR PORTIONS OF CENTRAL MINNESOTA AND WEST CENTRAL 
 MINNESOTA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL 
 MINNESOTA...KANDIYOHI...MEEKER...RENVILLE...STEARNS AND TODD. 
 IN WEST CENTRAL MINNESOTA...CHIPPEWA...DOUGLAS...LAC QUI 
 PARLE...POPE...STEVENS...SWIFT AND YELLOW MEDICINE.

* FROM 7 PM CDT THIS EVENING THROUGH MONDAY EVENING

* WIDESPREAD RAINS ARE EXPECTED TO MOVE INTO WEST CENTRAL MINNESOTA
THIS AFTERNOON WITH SOME LOCALLY HEAVY RAINS POSSIBLE TONIGHT INTO
MONDAY MORNING. AREAS WEST FROM LITTLE FALLS TO ST. CLOUD TO THE
MANKATO AREA MAY SEE RAINS IN THE INCH TO INCH AND A HALF RANGE BY
MONDAY AFTERNOON. WITH SOME FROST STILL IN THE GROUND...THIS
RAINFALL COULD RESULT IN ENOUGH RUNOFF TO CAUSE RISES IN SMALLER
RIVERS AND STREAMS...PONDING OF WATER...AND PERHAPS SOME STREET
FLOODING. PERSONS LIVING NEAR FLOOD PRONE AREAS SHOULD KEEP
ABREAST OF THE LATEST FORECASTS. 


* SOME RIVERS WHICH MAY BE IMPACTED INCLUDE THE LONG PRAIRIE RIVER
  AT LONG PRAIRIE WHICH MAY REACH FLOOD STAGE OF 6 FEET MONDAY
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
2 follow-up statements
000 
WGUS63 KMPX 230110
FFAMPX

FLOOD WATCH
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
810 PM CDT SUN MAR 22 2009

...HEAVY RAINS EXPECTED THROUGH MONDAY IN WESTERN AND PARTS OF
CENTRAL MINNESOTA...

.WIDESPREAD RAINS WILL CONTINUE TO EXPAND AND PERSIST OVER WEST
CENTRAL MINNESOTA TONIGHT. SOME LOCALLY HEAVY RAINS ARE POSSIBLE.
AREAS WEST OF A LINE FROM LITTLE FALLS TO ST. CLOUD TO THE
MANKATO AREA MAY SEE RAINS IN THE INCH TO INCH AND A HALF RANGE BY
MONDAY AFTERNOON. WITH SOME FROST STILL IN THE GROUND...THIS
RAINFALL COULD RESULT IN ENOUGH RUNOFF TO CAUSE RISES IN SMALLER
RIVERS AND STREAMS...PONDING OF WATER...AND PERHAPS SOME STREET
FLOODING. PERSONS LIVING NEAR FLOOD PRONE AREAS SHOULD KEEP
ABREAST OF THE LATEST FORECASTS.

MNZ041-042-047>049-054>058-064-065-230900-
/O.CON.KMPX.FA.A.0001.000000T0000Z-090324T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS...
GLENWOOD...ST. CLOUD...MADISON...BENSON...MONTEVIDEO...WILLMAR...
LITCHFIELD...GRANITE FALLS...OLIVIA
810 PM CDT SUN MAR 22 2009

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL MINNESOTA AND WEST CENTRAL MINNESOTA...
 INCLUDING THE FOLLOWING AREAS...IN CENTRAL MINNESOTA...
 KANDIYOHI...MEEKER...RENVILLE...STEARNS AND TODD. IN WEST 
 CENTRAL MINNESOTA...CHIPPEWA...DOUGLAS...LAC QUI PARLE...
 POPE...STEVENS...SWIFT AND YELLOW MEDICINE.

* THROUGH MONDAY EVENING

* WIDESPREAD RAINS WILL CONTINUE TO EXPAND AND PERSIST OVER WEST
  CENTRAL  MINNESOTA TONIGHT. SOME LOCALLY HEAVY RAINS ARE
  POSSIBLE. AREAS WEST OF A LINE FROM LITTLE FALLS TO ST. CLOUD TO
  THE MANKATO AREA MAY SEE RAINS IN THE INCH TO INCH AND A HALF
  RANGE BY MONDAY AFTERNOON. WITH SOME FROST STILL IN THE
  GROUND...THIS RAINFALL COULD RESULT IN ENOUGH RUNOFF TO CAUSE
  RISES IN SMALLER RIVERS AND STREAMS...PONDING OF WATER...AND
  PERHAPS SOME STREET FLOODING. PERSONS LIVING NEAR FLOOD PRONE
  AREAS SHOULD KEEP ABREAST OF THE LATEST FORECASTS.

* SOME RIVERS WHICH MAY BE IMPACTED INCLUDE THE LONG PRAIRIE 
 RIVER AT LONG PRAIRIE WHICH MAY REACH FLOOD STAGE OF 6 FEET 
 MONDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
000 
WGUS63 KMPX 230931
FFAMPX

FLOOD WATCH
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
431 AM CDT MON MAR 23 2009

...HEAVY RAINS EXPECTED THROUGH MONDAY IN WESTERN AND PARTS OF
CENTRAL MINNESOTA...

.WIDESPREAD RAINS WILL CONTINUE CONTINUE TO MOVE ACROSS CENTRAL
AND WEST CENTRAL MINNESOTA THIS MORNING. A FEW THUNDERSTORMS COULD
CAUSE ADDITIONAL LOCALIZED HEAVY RAIN AS WELL. THERE ARE
INDICATIONS THAT THERE WILL BE A BREAK IN SIGNIFICANT RAIN LATER
THIS MORNING AND EARLY AFTERNOON...BIT KORE SHOWERS AND
THUNDERSTORMS COULD ENTER THE AREA LATE THIS AFTERNOON AND CONTINUE
INTO THE EVENING. THE FLOOD WATCH MAY NEED TO BE EXTENDED OR
EXPANDED INTO TONIGHT. AREAS WEST OF A LINE FROM LITTLE FALLS TO
ST. CLOUD TO THE MANKATO WILL BE THE MOST PRONE TO ADDITIONAL
FLOODING. WITH SOME FROST STILL IN THE GROUND...THIS RAINFALL
COULD RESULT IN ENOUGH RUNOFF TO CAUSE RISES IN SMALLER RIVERS AND
STREAMS...PONDING OF WATER...AND SOME STREET FLOODING. PERSONS
LIVING NEAR FLOOD PRONE AREAS SHOULD KEEP ABREAST OF THE LATEST
FORECASTS...AND ADDITIONAL WARNINGS AND STATEMENTS. 

MNZ041-042-047>049-054>058-064-065-231745-
/O.CON.KMPX.FA.A.0001.000000T0000Z-090324T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS...
GLENWOOD...ST. CLOUD...MADISON...BENSON...MONTEVIDEO...WILLMAR...
LITCHFIELD...GRANITE FALLS...OLIVIA
431 AM CDT MON MAR 23 2009

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL MINNESOTA AND WEST CENTRAL MINNESOTA...
  INCLUDING THE FOLLOWING AREAS...IN CENTRAL MINNESOTA...
  KANDIYOHI...MEEKER...RENVILLE...STEARNS AND TODD. IN WEST 
  CENTRAL MINNESOTA...CHIPPEWA...DOUGLAS...LAC QUI PARLE...
  POPE...STEVENS...SWIFT AND YELLOW MEDICINE.

* THROUGH THIS EVENING

* WIDESPREAD RAIN WILL CONTINUE OVER WEST CENTRAL AND SOUTHWEST
  MINNESOTA THIS MORNING...ALONG WITH ISOLATED
  THUNDERSTORMS...CAUSING LOCALIZED HEAVY RAINFALL. THERE MAY BE A
  BREAK IN THE RAIN LATER THIS MORNING...BUT ADDITIONAL SHOWERS
  AND THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EARLY
  EVENING. AREAS WEST OF A LINE FROM LITTLE FALLS TO ST. CLOUD TO
  THE MANKATO AREA WILL BE THE MOST PRONE FOR ADDITIONAL FLOODING.
  WITH SOME FROST STILL IN THE GROUND...THIS RAINFALL COULD RESULT
  IN ENOUGH RUNOFF TO CAUSE RISES IN SMALLER RIVERS AND
  STREAMS...PONDING OF WATER...AND PERHAPS SOME STREET FLOODING.
  PERSONS LIVING NEAR FLOOD PRONE AREAS SHOULD KEEP ABREAST OF THE
  LATEST STATEMENTS OR ADDITIONAL WARNINGS. 

* SOME RIVERS WHICH MAY BE IMPACTED INCLUDE THE LONG PRAIRIE RIVER
  AT LONG PRAIRIE WHICH MAY REACH FLOOD STAGE OF 6 FEET THIS
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this flood watch went out at Mar 22, 12:26 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Mar 22, 12:26 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1226 PM CDT SUN MAR 22 2009

.DISCUSSION...ISSUED 402 AM CDT

EVOLVING PATTERN STILL PLACING WIDESPREAD RAIN OVER MUCH OF THE
AREA. RELATIVELY QUIET THIS MORNING OVER THE AREA AND REMAINING
SO THROUGH MOST OF THE DAY...EXCEPT FOR STRONG WINDS DEVELOPING.
850 MB MOISTURE TRANSPORT IS CURRENTLY AIMED AT ND AND THAT
GENERAL AXIS REMAINS JUST TO OUR WEST TODAY...SO WILL DELAY THE
POPS A BIT UNTIL LATER AFTERNOON OUT WEST. THE MOISTURE TRANSPORT
AXIS SLIDES EAST TONIGHT AND INCREASES WITH THE LOW LEVEL JET...SO
CATEGORICAL POPS IN ORDER WITH THE WARM AIR ADVECTION. WILL HOLD
OFF ON A FLOOD WATCH FOR NOW. OUR CURRENT ESF DOES HANDLE THE RAIN
AND RIVER TRENDS...AND WE WILL HAVE TIME LATER TODAY TO EVALUATE.
THERE WILL ALSO BE THE SURGE MONDAY NIGHT INTO TUESDAY WHEN THE
UPPER JET CURLS NE INTO THE PLAINS. WE MAY NEED SOMETHING INTO
TUESDAY TO COVER BOTH SCENARIOS. WILL GO AHEAD AND ISSUE WIND
ADVISORY LATER THIS AFTERNOON INTO TONIGHT FOR PARTS OF THE SOUTH
CENTRAL INTO WEST CENTRAL MN. SREF PROBS OF SPEEDS GREATER THAN 25
KNOTS INCREASE THIS EVENING AS DO THE MDL MET AND MAV MOS INFLATED
WIND SPEED VALUES.

HIGH THAN NORMAL PRECIPITABLE WATER VALUES ARE FORECAST BY BOTH NAM
AND GFS...AND SHOWING GREATER THAN 250 PERCENT ABOVE NORMAL. THE
HPC QPF POTENTIAL OF CLOSE TO 1.5 INCHES OF RAIN LOOK GOOD. THE
SITUATION WILL NEED TO BE WATCHED. FLOOD WARNINGS OTHER THAN FOR
THE RIVERS MAY NOT BE NEEDED...BUT COULD EASILY NEED FLOOD
ADVISORIES. THUNDER CHANCES ARE THE BEST TO OUR SOUTHWEST. SHEAR
WILL BE BETTER IN THAT AREA INITIALLY...BUT THE MID LEVEL
INSTABILITY GRADIENT WILL BE STRETCHED N TO S ACROSS THE CENTRAL
PART OF THE CWA. FOR MONDAY WE WILL BE IN A MORE MERIDIONAL FLOW
WITH NOT MUCH SHEAR. THERE MAY BE A BETTER CHANCE FOR A STRONGER
STORM OR 2 IN THE SOUTH OR SOUTHWEST MONDAY NIGHT AND EARLY
TUESDAY AS THE DRY SLOT SURGES NE.

THE H7 LOW IS FORECAST TO EVENTUALLY CROSS OUR WEST CWA...WITH A
CHANGE TO SOME SNOW TUESDAY NIGHT. LONGER TERM MODEL TRENDS
SHOWING SNOW POTENTIAL TOWARD THE WEEKEND...WHICH IS ABOUT TYPICAL
EARLY SPRING TIMING FOR THE NEXT SYSTEM IN THE LONG WAVE TROUGH
POSITION.

&&

.AVIATION.../18Z TAF ISSUANCE/

MULTIPLE AVIATION CONCERNS THRU TAF PRD WITH TSTMS/LOW CIGS AND
VSBYS AS WELL AS STG WNDS. SFC PRES GRAD CONTS TO TIGHTEN AND WL
CONT THRU TNT AS SFC LOW STRENGTHENS AND HI PRES RMNS IN PLACE
ACRS E GRT LAKES. SM CONCERN WITH LLWS...BUT FEEL THAT WITH MIXING
ALREADY IN PLACE MR OF A TURB EVENT AS 50-60KT 850MB JET
TRANSLATES ACRS AREA. SATL/METARS SHWG THIN STRATUS ACRS S AND W
MN WHICH WL EXPAND E AND TKN ACRS AREA OVRNITE. ST IN E WI MAY
STILL MAKE A PUSH INTO EAU THIS AFTN. RATHER STG UPR TROF NEARING
W SODAK/NEB WL SPREAD SHWRS ACRS AREA WITH ENUF ELEV INSTAB TO
SUPPORT TSTMS AT LEAST IN AXN/RWF. WDSPRD OVERNITE PCPN WL LIKELY
CAUSE LIFR/IFR MOST TAFS SITES.

&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 1 AM CDT MONDAY FOR
     BLUE EARTH-BROWN-CHIPPEWA-DOUGLAS-FARIBAULT-KANDIYOHI-LAC
     QUI PARLE-MARTIN-NICOLLET-POPE-REDWOOD-RENVILLE-STEVENS-
     SWIFT-WATONWAN-YELLOW MEDICINE.

WI...NONE.
&&

MDB/BAP
Hazardous weather outlook, Mar 22, 11:26 AM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1126 AM CDT SUN MAR 22 2009

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
231100-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1126 AM CDT SUN MAR 22 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

VERY STRONG SOUTHEAST WINDS WILL DEVELOP LATE THIS AFTERNOON AND
CONTINUE INTO THE EVENING...OVER WEST CENTRAL...INTO PARTS OF
SOUTH CENTRAL MINNESOTA. WIND SPEEDS OF 30 MPH ARE LIKELY...WITH
GUSTS TO 40 MPH.

SCATTERED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND
TONIGHT...MAINLY ACROSS THE MINNESOTA PORTION OF THE OUTLOOK
AREA...AS A LOW PRESSURE STORM SYSTEM DEVELOPS OVER THE HIGH
PLAINS.

SOME PARTS OF WESTERN MINNESOTA MAY RECEIVE ENOUGH RAIN TONIGHT TO
CAUSE LOCAL FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ADDITIONAL RAINS AND SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY
INTO TUESDAY OVER MOST OF THE OUTLOOK AREA....AS THE LOW PRESSURE
STORM SYSTEM MOVES FROM NEBRASKA TOWARD WEST CENTRAL MINNESOTA.

RUNOFF OF RAINFALL FROM THIS SYSTEM DUE TO STILL FROZEN
SOIL...MAY CAUSE RIVERS AND SMALL STREAMS TO RISE TO BANK FULL OR
PERHAPS ABOVE BANK FULL THIS WEEK. THOSE WITH HYDROLOGICAL
CONCERNS SHOULD MONITOR LATER OUTLOOKS FOR ADDITIONAL DETAILS.

RAIN MAY CHANGE TO SNOW OVER WEST CENTRAL MINNESOTA TUESDAY
NIGHT. MINOR SNOW ACCUMULATIONS ARE POSSIBLE OVER WEST CENTRAL
MINNESOTA...MAINLY WEST OF WILLMAR AND MORRIS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 3:42 AM CDTWind AdvisoryMPXBlue Earth, Brown, Chippewa, Douglas, Faribault, Freeborn and 20 more24 hr

Nearby

Flood Watches in Minnesota, 2009Every flood watch in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.